# SDR CA970314002

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-25
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL387
- Condition: Burnt
- Location: Rt Mlg Ind
- Stage of operation: AP
- Nature of condition: G, P
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH SELECTED GEAR DOWN, RH GEAR DOWN GREEN LIGHT DID NOT ILLUMINATE. MISSED APPROACH CARRIED OUT. ANNUNCIATOR LIGHT CHECKED. BULBS REPLACED.
